MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REAMER; RSP GLENOID HALF-MOON REAMER, STARTER

ENCORE MEDICAL L.P. REAMER; RSP GLENOID HALF-MOON REAMER, STARTER
Catalog Number 804-06-012
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Instrument failure: surgeon complaining of ineffective glenoid reaming with these instruments.Chronic issue as the instruments were blunt.The blunted blade does not ream bone.Poor design and blunt blades.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
1644408-2022-00256 was reassessed and determined to be non-reportable.

Brand Name
REAMER
Common Device Name
RSP GLENOID HALF-MOON REAMER, STARTER
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, TX 78758-5445
MDR Report Key13590888
Report Number1644408-2022-00256
Device Sequence Number12005378
Product Code HTO
UDI-Device Identifier00888912148757
UDI-Public(01)00888912148757
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-012
Device Lot Number236237L01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
804-06-013 LOT 254478L01.
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale